# SDR SWAA2012041903257

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 15,398 hours, 9,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT LENS MISSING AT ROW 15.  INSTALLED LENS PER MM.
